# SDR FDEA201207092521

- Difficulty date: July 9, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS OVERSIZED HOLES AT BS 395 BETWEEN S-2R TO S-3R.  REPAIR ACCOMPLISHED.
